MAUDE Adverse Event Report: BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3533
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a gas leak was detected in the tip of the needle.An icerod cx 90 degree needle/vl was selected for a cryotherapy procedure.When checking the needles, however, there was a leak detected at the tip of the needle.The needle was exchanged for another needle of the same model to complete the procedure.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: an icerod 1.5 cx 90 degree needle (lot# 29981581) was returned for analysis.Visual inspection of the exterior of the needle was performed and no abnormalities were initially noticed.The needle was connected to the icefx console, and a two-minute confidence test was performed.It was discovered during this confidence test that air was leaking from the needle connector.The needle connector was disassembled, and it was found that the o-rings had slipped off of the wire, where they are supposed to be located.The o-rings were placed in their correct orientation and the leak disappeared.The reported event of gas leaking from the needle tip was unable to be confirmed; however, it was discovered that the console connector was confirmed to be leaking gas.Upon reorienting the displaced o-rings, the leaking gas stopped.
 
Event or Problem Description

Brand Name
ICEROD CX 90 DEGREE NEEDLE/VL
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16564814
Report Number2124215-2023-11988
Device Sequence Number12236197
Product Code GEH
UDI-Device Identifier07290104830587
UDI-Public07290104830587
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2024
Device Model NumberFPRPR3533
Device Catalogue NumberFPRPR3533
Device Lot Number0029981581
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown